# SDR SWAA2019030630348

- Difficulty date: January 23, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 41,999 hours, 24,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A33219
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER LOBE SKIN, UPPER SURFACE CORRODED BETWEEN BS 1064 TO BS 1076, RBL 6.  REPAIRED SKIN PER ER AND EA.
